CBS 2014-2015 Primetime Line-up: New Series: ‘Madam Secretary,’ ‘Stalker,’ ‘Scorpion’ & ‘The McCarthys’

  on May 15 2014 5:31 PM

Featuring eight new series, with five to launch in the fall, the CBS 2014-2015 primetime line-up is packed with amazing shows and soon-to-watch-out series. Best known as America's most-watched network, CBS is will finish its current season and will introduce four new dramas and one new comedy series this fall.

The new schedule of primetime lineup was announced on Wednesday, May 14, and CBS Chairman and CEO Leslie Moonves spoke about what's happening on TV today. "This really is the best era in the history of television. There are more great shows all over the place," he revealed on the news posted on Kpax.

The new fall series includes "Madam Secretary" that stars Téa Leoni as the newly appointed U.S. Secretary of State, drama series "NCIS" spinoff "NCIS: New Orleans," starring Golden Globe Award winner Scott Bakula, and psychological thriller "Stalker," starring "Nikita" star Maggie Q and Dylan McDermott as detectives who investigates stalking incidents.

CBS will also premiere its all-new high octane drama series "Scorpion" starring Katherine McPhee, Elyes Gabel and Robert Patrick. Inspired by a true to life incident, "Scorpion" is a story of an eccentric genius and his team of misfits as they work to protect the U.S. from high-tech threats.

The only comedy series to premiere this fall, "The McCarthys" stars three-time Emmy Award winner Laurie Metcalf, Joey McIntyer, Tyler Ritter and Jack McGee as members of sport-crazed family. CBS will also add "NFL Thursday Night Football" to its long list primetime lineup, the show will feature the network's lead broadcasters and production team and it will kick off on Sept. 11.

Nine old drama series will also return this fall including "Person of Interest," "Criminal Minds," "The Good Wife," "Blue Bloods," "CSI: Crime Scene Investigation," "Hawaii Five-O," "NCIS: Los Angeles," "The Mentalist" and "Elementary."

Here is the complete schedule of CBS 2014-2015 Primetime lineup posted on comingson.net.

(N=New, NT=New Time, RTP= Regular Time Period) All Times ET/PT

MONDAY 8:00-8:30 PM THE BIG BANG THEORY/2 BROKE GIRLS 8:30-9:00 PM MOM (NT) 9:00-10:00 PM SCORPION (N) 10:00-11:00 PM NCIS: LOS ANGELES (NT)

TUESDAY 8:00-9:00 PM NCIS 9:00-10:00 PM NCIS: NEW ORLEANS (N) 10:00-11:00 PM PERSON OF INTEREST

WEDNESDAY 8:00-9:00 PM SURVIVOR 9:00-10:00 PM CRIMINAL MINDS 10:00-11:00 PM STALKER (N)

THURSDAY 8:00-11:00 PM, ET THURSDAY NIGHT FOOTBALL (N) (Sept. 11-Oct. 23) 5:00-8:00 PM, PT 8:00-8:30 PM THE BIG BANG THEORY (RTP) (As of Oct. 30) 8:30-9:00 PM THE MILLERS (As of Oct. 30) 9:00-9:30 PM TWO AND A HALF MEN (As of Oct. 30) 9:30-10:00 PM THE McCARTHYS (N) (As of Oct. 30) 10:00-11:00 PM ELEMENTARY (As of Oct. 30)

FRIDAY 8:00-9:00 PM THE AMAZING RACE (NT) 9:00-10:00 PM HAWAII FIVE-0 10:00-11:00 PM BLUE BLOODS

SATURDAY 8:00-9:00 PM CRIMETIME SATURDAY 9:00-10:00 PM CRIMETIME SATURDAY 10:00-11:00 PM 48 HOURS

SUNDAY 7:00-8:00 PM 60 MINUTES 8:00-9:00 PM MADAM SECRETARY (N) 9:00-10:00 PM THE GOOD WIFE 10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION (NT)/CSI: CYBER (N)

Join the Discussion